# SDR COMA9960554

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radone
- Condition: Bird Strike
- Location: Nose
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM CVG, THE AIRCRAFT ENCOUNTERED A BIRD STRIKE ON NOSE SECTION.  AIRCRAFT RETURNED TO THE FIELD.  COMPLIED WITH BIRD STRIKE INSPECTION, NO DEFECTS NOTED.
